MathSciNet Relay Station
MathSciNet bibliographic data
MR2563407 (2010k:35409) 35Q53 (33E05 35C08)
Hong, Baojian New Jacobi elliptic functions solutions for the variable-coefficient MKdV equation. Appl. Math. Comput. 215 (2009), no. 8, 2908–2913.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement